Berlin33

Member since 7/30/2013

Activity

  • 5 total posts
  • 5 comments

Recent comments from Berlin33

What happened to you? What are the complications you are having? And which juverderm product was injected in your lips , as there are so many. READ COMMENT

What happened to you ? What are your side effects you are having ? Berlin READ COMMENT

Hi Megan I actually don't have the tyndalling effect I actually have the insets of early necrosis . Poor bllpd supply toy maxilla area and an open sore where the blood supply has been compermised .it just looks terrible:( I was told it... READ COMMENT

Hi . You have something called tyndalling effect . Unfortunately it will never go away . Several people have indicated after two years the still have the dark circles that looks like bruising . Terrible area to have injected lots of... READ COMMENT

Hi there I had juverderm injection last week. I had it in the nasal labial folds. I can tell you I have had filler done before and have never experienced what I am going through my artery was hit and it is an absolute disaster . Face... READ COMMENT